Combinatorica. An International Journal on Combinatorics and the Theory of Computing
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Combinatorica, 2018, Volume 38, Issue 5, Pages 1239–1249 (Mi comb1)  

Topology of complexes of edge covering partite graphs and hypergraphs

Victor A. Vassilievab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University Higher School of Economics

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00383A
Supported by RFBR grant 13-01-00383A


DOI: https://doi.org/10.1007/s00493-017-3508-0


Bibliographic databases:

Received: 20.09.2015
Revised: 31.08.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/comb1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021